# SDR UIEA2014061500234

- Difficulty date: June 15, 2014
- Submitted: July 7, 2014
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 3,149 hours, 847 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Actuator
- Part number: 3790076103
- Part serial: 1200
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING SECOND ENG START THE DUCT PRESS BOTH LT & RT STARTED TO FLUCTUATE BETWEEN 30PSI & 5PSI.  N2 ROTATION SLOWER THAN NORMAL.  EGT DURING START WAS HIGHER THAN FIRST ENG START BUT WITHIN LIMITS.  TROUBLE SHOT IAW FIM 36-11 FT831 & 841,  NO TROUBLE FOUND. INDICATION NORMAL & AIR SUPPLY LEAKAGE TEST NO FAULT FOUND IAW 36-11-00 501.  AIR SUPPLY BITE MODULE SHOWED NO FAULT IAW 36-20 804.  VISUALLY CHECKED PNEUMATIC DUCT NO FAULTS FOUND IAW 36-11-01-601.
